# SDR YV3R201906272135

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NB
- Make and model: Robsin R44
- Aircraft serial: 2544
- Aircraft time: 89 hours
- Engine: Lyc O540F1B5
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: F6283
- Part serial: LOT1801021521
- Condition: Inoperative
- Location: Reell
- Part time: 89 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONNECTOR ASSEMBLY P/N: F628-3 INERTIA REEL IS INOPERATIVE.
